# SDR AALA202108207805

- Difficulty date: August 4, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF LH HORIZONTAL STABILIZER AT STA 138.7, 18 IN FWD OF REAR SPAR, MEASURING L=0.9 IN, W=0.002 IN, D=0.08 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
